# SDR DALA2022030101279

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING ACCOMPLISHMENT OF 5311-01221 (SB A320-53-1295) A CRACK WAS FOUND IN HOLE 26 AT CROSSBEAM SPLICING FR20 LHS. CORRECTIVE ACTION: COMPLIED WITH ERA 32-596951. (2138882)
